MathSciNet Relay Station
MathSciNet bibliographic data
MR1773414 (2001m:35278) 35Q53 (35D05 76B15)
Xin, Zhouping; Zhang, Ping On the weak solutions to a shallow water equation. Comm. Pure Appl. Math. 53 (2000), no. 11, 1411–1433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement